# SDR CA110620001

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Propeller: Hartzl HCC2YK2
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Part number: D65211
- Condition: Cracked
- Location: Propeller
- Part time: 7,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER  HAD A .2500" CRACK WAS FOUND FROM A BALANCE WEIGHT SCREW HOLE.
